Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 610816, 16 pages
http://dx.doi.org/10.1155/2014/610816
Research Article

Dynamic Analysis of the Nonlinear Chaotic System with Multistochastic Disturbances

Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China

Received 12 April 2014; Revised 19 June 2014; Accepted 30 June 2014; Published 6 August 2014

Academic Editor: Miguel A. F. Sanjuan

Copyright © 2014 Lingling Geng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The nonlinear chaotic system with multistochastic disturbances is investigated. Based on the orthogonal polynomial approximation, the method of transforming the system into an equivalent deterministic system is given. Then dynamic analysis of the nonlinear chaotic system with multistochastic disturbances can be reduced into that of its equivalent deterministic system. Especially, the Lorenz system with multistochastic disturbances is studied to demonstrate the feasibility of the given method. And its dynamic behaviors are gained including the phase portrait, the bifurcation diagram, the Poincaré section, and the maximum Lyapunov exponent.